Pregnancy and Infertility

default

Periods delay

Last periods 27 August Unprotected physical 3 September Took i pill within 3 hours Ejaculation outside 4 negative UPT on 29 September, 5 october, 11 october, 24 October One blood test on 10 october less than 0.1 Still missed periods Any chance of pregnancy remained? Need to repeat the test ?
23 Views hidden
default

Pregnancy levels

LMP - 17th Sept HCG 1 - 18th October - 412 HCG 2 - 20st October - 967 HCG 3 - 25th October - 6006 Scan taken on 24th October, 5 weeks 2 days Only GS measuring 7mm was seen Good decidual reaction Doc has given Sifasi 10,000 and Cap susten 200mg twice daily. Is everything okay? I was asked not be hopeful, which is bothering a lot.
24 Views hidden
default

Period delay

Hello Doctor, my last period started on 19 September, and I haven’t had my next period yet. My cycles are usually regular, around 28 days. I’ve been experiencing significant stress recently and had a high fever of 104°F in September. I have white, watery vaginal discharge and have also noticed some itching or irritation. I have never had sex. Could you please advise what might be causing the delay and what tests or treatment I may need?
16 Views hidden
default

After 2nd C section

Naku 2nd time c section avvindi ippudu babu ki 10 th month vachindi naku light ga kadupu lo naralu noppi ga unnai kadupu antha pachiga undi babu ki 3month appudu calcium low ga undi annaru present medicine em vadatamledhu feeding chesthunanu
24 Views hidden
default

Private part problem

Private part mai itching pura  or Urine pss krte time jalan or white discharge woh bhi pura dark like curd jesa  lalpan laharta h bahutt
46 Views hidden
default

Pcod related issue

Mujhe without medicine ke periods hi nhi aaye chahe 9,10 month tk nhi agar dawai nhi leti hu to periods nhi aate h or wo 21 day wali krimson 35 wali medicine maine 2,3 saal tk khayi h lekin periods tb tk hi aate h jb tk wo medicine khau nahi khane pe fir nhi aata hai or wo medicine se side effects hote h isiliye wo medicine stop kar diya hai maine to mujhe ab kya Krna chahiye pcod thik krne ke liye kyuki Mera uske wajah se belly fat bhut badh rha h or periods hi aaye h 8,9 month tk bhi khud se
29 Views hidden
default

Perimenopause

Hello doctor, I am 40 year old and sexually active however my last to last period flow was less like got periods for 1.5days only this month my periods are normal but after periods I am feeling dryness slightly buring sensation or itching in my vargain. I am gaining weight although no changes in my diet my skin is feeling dry i am not able to loose weight moods swings very frequently some times feeling like brain fog. My test reports are showing I am prediebetic it 5.90 my thyroid reports are normal as having thyroid medication 75mg. I don't feel like having sex. I am really confuse I am going to perimenopause cycle and what to do to loose weight and for varginal dryness or itching. Really looking forward for some kind of solution please help.
26 Views hidden
default

Early pregnancy

I missed my periods by 1 day and urine home test shows negative but my hcg level shows 26 (reference below 10 negative ) Back and lower abdomen pain what todo? I want to conceive though
32 Views hidden
default

Persistent Brown Discharge

Hello Doctor, I am 28 years old, weigh 80 kg, and have a history of irregular periods and hypothyroidism (initial TSH 10.4). In February, I started levothyroxine 50 mcg and Primolut-N for 3 months. My periods became regular during treatment but stopped after discontinuing Primolut-N. My TSH improved to 4.5 after losing 3 kg. I continued having brown discharge, so Primolut-N was prescribed again along with PCOD granules. I am still taking levothyroxine 50 mcg. Since July 18, I have had brown discharge, initially with small clots. In September, it continued for around 3 weeks with larger clots. I am now experiencing brown discharge throughout the month, with very light blood or tiny clots visible only when wiping. I do not need pads and have no pain or other symptoms. I am currently outside India and cannot visit you. I still have Primolut-N tablets with me. Can I take them again to stop this discharge, or would you recommend any tests or other treatment?
39 Views hidden
default

Burning after completion of linezolid

Hello,I have got a vaginal infection e faceils during vaginal swab culture,my gynic has given multiple antibiotics since 4 months,I have taken fosfomycin, metrogyl 2 weeks and finally with my swab culture ,lot of antibiotics are resistant except linezolid and doxycycline.Now I have used 7 days linezolid as it is sensitive in my report ,but after 7 days of course my symptoms came back as usual with burning and lower back pain.Now what is option left to treat my vaginal  infection??
23 Views hidden
false

SHOW MORE QUESTIONS